# SDR QXEA2011122001414

- Difficulty date: December 6, 2011
- Submitted: December 20, 2011
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 26,031 hours, 27,193 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Worn
- Location: Lt Wing Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 1 FLAP TRACK WORN.   BLENDED DAMAGE IAW RD 8/4-57-1352. PERFORMED ULTRASONIC THICKNESS MEASUREMENTS.  MAX WEAR NOTED .008".  PRIMED TRACK IAW SRM 51-25-10-02-01.  TOPCOATED TRACK IAW RD 8/4-57-1716.  PERFORMED ECI ON BLENDED AREAS, NO CRACK FOUND AT THIS TIME IAW PSM 1-84-7A, PART 6 51-00-01.
